Jump to content
CrazyBoards.org

Recommended Posts

I recently have started Latuda and I'm having sore and stiff muscles 

Should I be concerned ? I know it's side effect but how serious is it ? 

Thank you 

Edited by Suz
Forgot to ask question
Link to comment
Share on other sites

  • 4 weeks later...

I've personally never had stiff muscles on latuda but I know it's actually fairly serious. If you don't get it looked after you could end up with stiff muscles, and twitches for the rest of your life, which is something non of us want. Definitely talk to your pdoc about it and if it gets painful, prevents movement of your limbs, or you feel your heart beating differently go to the ER tell them you're on an anti psychotic or latuda and that you have very extreme extrapyrimidal side effects and need help. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...